Accessibility navigation

Items where Author is "Daw, Dr Chris"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Number of items: 17.


Daw, C., Gorodnik, A., Ullmo, E. and Li, J. (2022) The space of homogeneous probability measures on $\overline{\Gamma\backslash X}^S_{\rm max}$ is compact. Mathematische Annalen. ISSN 0025-5831 doi:

Binyamini, G. and Daw, C. (2022) Effective computations for weakly optimal subvarieties. Journal of the European Mathematical Society. ISSN 1435-9855 (In Press)

Daw, C. and Orr, M. (2021) Unlikely intersections with ExCM curves in A2. Annali della Scuola Normale Superiore di Pisa, 22 (4). ISSN 2036-2145 doi:

Borovoi, M., Daw, C. and Ren, J. (2021) Conjugation of semisimple subgroups over real number fields of bounded degree. Proceedings of the American Mathematical Society, 149. pp. 4973-4984. ISSN 0002-9939 doi:

Daw, C. and Orr, M. (2021) Quantitative reduction theory and unlikely intersections. International Mathematics Research Notices. ISSN 1073-7928 doi:

Daw, C., Gorodnik, A. and Ullmo, E. (2021) Convergence of measures on compactifications of locally symmetric spaces. Mathematische Zeitschrift, 297 (3-4). pp. 1293-1328. ISSN 0025-5874 doi:

Daw, C., Javanpeykar, A. and Kühne, L. (2020) Effective estimates for the degrees of maximal special subvarieties. Selecta Mathematica, 26. 2. ISSN 1420-9020 doi:

Daw, C. and Ren, J. (2018) Applications of the hyperbolic Ax-Schanuel conjecture. Compositio Mathematica, 154 (9). pp. 1843-1888. ISSN 1570-5846 doi:

Daw, C. and Harris, A. (2017) Categoricity of modular and Shimura curves. Journal of the Institute of Mathematics of Jussieu. ISSN 1475-3030 doi:

Daw, C. (2016) Degrees of strongly special subvarieties and the André–Oort conjecture. Journal für die reine und angewandte Mathematik (Crelles Journal), 2016 (721). pp. 81-108. ISSN 0075-4102 doi:

Daw, C. and Orr, M. (2016) Heights of pre-special points of Shimura varieties. Mathematische Annalen, 365 (3-4). pp. 1305-1357. ISSN 0025-5831 doi:

Daw, C. (2012) On torsion of class groups of CM tori. Mathematika, 58 (2). pp. 305-318. ISSN 2041-7942 doi:

Daw, C. (2012) A simplified proof of the Andre-Oort conjecture for products of modular curves. Archiv der Mathematik, 98 (5). pp. 433-440. ISSN 1420-8938 doi:

Daw, C. and Yafaev, A. (2011) An unconditional proof of the Andre-Oort conjecture for Hilbert modular surfaces. Manuscripta Mathematica, 135 (1). pp. 263-271. ISSN 0025-2611 doi:

Book or Report Section

Daw, C. (2017) The Zilber-Pink conjecture for pure Shimura varieties via o-minimality. In: O-Minimality and its Applications to Number Theory and Analysis. Mathematisches Forschungsinstitut Oberwolfach, pp. 1405-1407. doi:

Daw, C. (2015) The Andre-Oort conjecture via o-minimality. In: Jones, G. O. and Wilkie, A. J. (eds.) O-Minimality and Diophantine Geometry. London Mathematical Society Lecture Note Series (421). Cambridge University Press, pp. 129-158. ISBN 9781316106839 doi:

Conference or Workshop Item

Daw, C. (2022) Zilber–Pink in Y(1)n. In: MFO workshop Diophantische Approximation, 17-23 APR 2022.

This list was generated on Sat Dec 10 07:55:15 2022 UTC.

Page navigation